# SDR CA050512004

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 36,080 hours
- Engine: Pwa JT8D17
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 106120917
- Part serial: 79016185
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DURING DESCENT FROM FL290 TO FL270, THE 'OFF SCHEDULE' DESCENT LIGHT ILLUMINATED.  CABIN ALTITUDE WAS QUICKLY INCREASING WITH CABIN DIFFERENTIAL QUICKLY DECREASING.  CREW SWITCHED TO STANDBY, MANUAL DC AND MANUAL AC BUT CABIN CONTINUED TO DE-PRESSURIZE.  ATC WAS ADVISED AND AN EMERGENCY DESCENT WAS INITIATED.  AT APPROX 14,000 FT CABIN DIFFERENTIAL WAS ZERO AND CABIN ALTITUDE WAS AT 14,000 FT. DESCENT WAS SLOWED AT THIS POINT AND CONTINUED TO CLEARED ALTITUDE OF 8,000 FT. DESCENT AND LANDING AT DESTINATION AIRFIELD COMPLETED W/O FURTHER INCIDENT. MX WAS ABLE TO CONFIRM FAULT IN THE CONTROLLER. THE CONTROLLER WAS REPLACED AND TESTED SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
